# SDR 2001FA0000461

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: General aviation
- Aircraft: N3214V
- Make and model: Balwks FIREFLY715
- System (JASC): 5102 · Balloon Reports
- Part: Fitting
- Part number: 45
- Part serial: 1184
- Condition: Leaking
- Location: Fuel System
- Part time: 104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SET OF FUEL HOSES WERE OBTAINED FROM THE HOLDER OF A PMA.  THEY WERE INSTALLED IN MAY OF 1998.  THE HOSE WAS FOUND TO BE LEAKING AT THE CONNECTION WHERE THE RUBBER HOSE MEETS THE FITTING.  THE LEAK DOES NOT APPEAR TO BE CAUSED BY MISHANDLING BUT BY A POOR FITTING.
